2 months ago i was diagnosed of GERD and received treatment with Pantoprazole for 6 weeks. I was cured but on the last 2 weeks of treatment I developed blurring of vision or actually double vision. Sought consult with an Optometrist, Opthalmologist and Finally referred to a neurologist where an MRI was requested by I beg first for a medical treatment right away because im afraid of what would my MRI result. anyway, the neurologist gave me 1 week treatment of Prednisone which luckily afforded 100% improvement of my vision.
Lately however, I feel pricking to burning pain in my skin in the upper abdomen and left lateral chest.No rashes on the area but pain is persistent and increasing in severity that keeps me awake. I took Vit.B complex, Paracetamol and or mefenamic Acid but without improvement.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?